# SDR CALA2013102492376

- Difficulty date: October 20, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,748 hours, 14,752 cycles
- Engine: Pwa PW4060
- System (JASC): 2620 · Extinguishing System
- Part: Module
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG BOTTLE RT DISCHARGE LIGHT CENTER PEDESTAL INOPERATIVE.  IAW ERA 2621-01069 REV A & CF228, REPLACED LED LENS MODULE & SWAPPED CAPS WITH SPARE MODULE ON P5-11 PANEL.  OPERATIONS CHECKED GOOD.
